Weighted Strichartz estimates and global existence for semilinear wave equations

Vladimir Georgiev, Hans Lindblad, Christopher D. Sogge

Research output: Contribution to journalArticle

160 Citations (Scopus)

Abstract

In this paper we prove a sharp global existence theorem in all dimensions for nonlinear wave equations with power-type nonlinearities. The proof is based on a weighted Strichartz estimate involving powers of the Lorentz distance.

Original languageEnglish
Pages (from-to)1291-1319
Number of pages29
JournalAmerican Journal of Mathematics
Volume119
Issue number6
Publication statusPublished - 1997 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Weighted Strichartz estimates and global existence for semilinear wave equations'. Together they form a unique fingerprint.

  • Cite this